# SDR WVER1217201550301

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 33,517 hours, 23,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 202
- Part time: 33,517 hours, 23,368 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR OVERSIZED FASTENER HOLES IN BS 202 BULHEAD AT THREE DIFFERENT LOCATIONS.  REPAIRED IAW REO 670-53-11-1120, REV.
